Markov Games with Frequent Actions and Incomplete Information - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Mathematics of Operations Research Year : 2016

Markov Games with Frequent Actions and Incomplete Information

Abstract

We study a two-player, zero-sum, stochastic game with incomplete information on one side in which the players are allowed to play more and more frequently. The informed player observes the realization of a Markov chain on which the payoffs depend, while the non-informed player only observes his opponent's actions. We show the existence of a limit value as the time span between two consecutive stages vanishes; this value is characterized through an auxiliary optimization problem and as the solution of an Hamilton-Jacobi equation.

Dates and versions

hal-02058235 , version 1 (05-03-2019)

Licence

Copyright

Identifiers

Cite

Pierre Cardaliaguet, Catherine Rainer, Dinah Rosenberg, Nicolas Vieille. Markov Games with Frequent Actions and Incomplete Information. Mathematics of Operations Research, 2016, 41 (1), pp.49-71. ⟨10.2139/ssrn.2344780⟩. ⟨hal-02058235⟩
61 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More